# SDR USAA002158

- Difficulty date: December 15, 2000
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N355US
- Make and model: Boeing 737301
- Aircraft serial: 23558
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 38,054 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SPLICE ANGLE T-CAP CORRODED, STATION 344, RBL 9, LBL 37.  REPLACED T-CAP PER SRM 53-10-51.  (M)
